PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 68 | 4 | 295-305
Tytuł artykułu

On the continued fractions of quadratic surds

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
68
Numer
4
Strony
295-305
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-04-20
poprawiono
1994-01-31
Twórcy
  • Center for Communications Research, 4320 Westerra Court, San Diego, California 92121, U.S.A.
Bibliografia
  • [1] J.-P. Allouche, M. Mendès France and A. J. van der Poorten, An infinite product with bounded partial quotients, Acta Arith. 59 (1991), 171-182.
  • [2] E. Artin, Quadratische Körper im Gebiet der höheren Kongruenzen I, II, in: The Collected Papers of Emil Artin, Addison-Wesley, 1965 (originally published in Math. Z. 19 (1924), 153-246).
  • [3] L. E. Baum and M. M. Sweet, Continued fractions of algebraic power series in characteristic 2, Ann. of Math. 103 (1976), 593-610.
  • [4] L. E. Baum and M. M. Sweet, Badly approximable power series in characteristic 2, Ann. of Math. 105 (1977), 573-580.
  • [5] D. G. Cantor, Investigations of T-numbers and E-sequences, in: Computers in Number Theory, A. O. L. Atkin and B. J. Birch (eds.), Academic Press, 1971, 137-140.
  • [6] D. G. Cantor, On the analogue of the division polynomials for hyperelliptic curves, J. Reine Angew. Math. 447 (1994), 91-145.
  • [7] M. Mendès France and A. J. van der Poorten, Some explicit continued fraction expansions, Mathematika 38 (1991), 1-9.
  • [8] J. P. Mesirov and M. M. Sweet, Continued fraction expansions of rational expressions with irreducible denominators in characteristic 2, J. Number Theory 27 (1987), 144-148.
  • [9] W. H. Mills and D. P. Robbins, Continued fractions for certain algebraic power series, J. Number Theory 23 (1986), 388-404.
  • [10] J. Shallit, Real numbers with bounded partial quotients: A survey, Enseign. Math. 38 (1992), 151-187.
  • [11] A. J. van der Poorten, Fractions of the period of the continued fraction expansion of quadratic integers, Bull. Austral. Math. Soc. 44 (1991), 155-169.
  • [12] A. J. van der Poorten and J. Shallit, Folded continued fractions, J. Number Theory 40 (1992), 237-250.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav68i4p295bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.